RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 5, Pages 707–720 (Mi izv3675)  

On a generalization of derived numbers

G. Kh. Sindalovskii


Full text: PDF file (1227 kB)

Bibliographic databases:
Received: 13.04.1959

Citation: G. Kh. Sindalovskii, “On a generalization of derived numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 24:5 (1960), 707–720

Citation in format AMSBIB
\Bibitem{Sin60}
\by G.~Kh.~Sindalovskii
\paper On a~generalization of derived numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 5
\pages 707--720
\mathnet{http://mi.mathnet.ru/izv3675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124448}
\zmath{https://zbmath.org/?q=an:0094.26003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3675
  • http://mi.mathnet.ru/eng/izv/v24/i5/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:131
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019